# SDR UALA2010122704725

- Difficulty date: December 26, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 37,910 hours, 8,307 cycles
- Engine: Pwa PW4084
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011601
- Part serial: 29
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC LT EICAS MSG. AIMS MODULE FAULTY, REPLACED LEFT AIMS MODULE M002 PER AMM. OPS NORMAL.
